Last weekend when I was spending the weekend away in my ski house I noticed these redish slightly bumpy itchy spots all over my body...my legs, arms, back, breasts. I was thinking maybe it was body lice or bed bugs, but I didn't know. I knew that my little cousin (8 years old or so) may have slept in that bed less than a week before. On Monday morning I went to see my dermatologist and he said they may be bed bugs and gave me antibiotics (though I don't understand why) and cortisone cream. However, since then, I've noticed a two or three new bites. I don't see how I could have bed bugs in my own bed where I am the only one who sleeps there. I have both a dog and a cat, but haven't noticed fleas and they haven't been scratching. I also work with children but haven't noticed any of them or anyone I work with scratching. Any other ideas what this might be and what I can do about it? Thank you!
I agree with you that bedbugs are not likely at all. These are rare, and rpoduce asymmetical bumps, not bumps all over the place, which are more likely to be some mild virus on your system.
When I see patients with rashes like yours, if there is no fever and no new medications to suspect, I gnerally treat itch, if any, with Benadryl and creams like OTC Sarna lotion, and wait. Generally the rash disappears without a trace in a couple fo days. Looking for bugs tends to be an annoying and pointless exercise.
If the rash persists or spreads, of course, that's a different story. But it hardly ever does. Give it a few more days, is my advice.
Hi, well i am no doctor, but my bro is, and this might just be a simple rash. mabe u had a alligeric reaction to something that was on the sheets, or some lotion you might have used that day, did u buy new clothes to go skiing, cause you might have been allirgic to something on the clothes
i have the same bumps and have had them for over a month. i went to 3 differ. drs who had to give me prednisone and anthihistames (spelling error). the rash went away but now 5 days after stopping the pred. it is back. the derm. suggested maybe testing for lupus which i had an ana test done it it was positive. i was also told that there are alot of false positives so i need to see a rheum. dr. and have things ruled out. of course i have been reading too much into this and i was told this type of rash could mean anemia, luekimia orlupus. what do you think?
Ask your dermatologist about the possibility of guttate psoriasis. I was originally given prednisone, and it only stopped the itching, until I quit taking it. Apparently that can be dangerous. See if sunlight helps. It cured mine with the help of topical steroids.
My 8 year old daughter, has pityriasis rosea, according to the pediatrician & dermatologist. I thought these red raised spots were the beginnings of chicken pox, since they were raised (but no blisters). The problem I am having is that everywhere I go to find information, there is no absolute answer as to when she will get over this. The ped. said it would take about 3 weeks, the derm. said 3 months. Also, I'd like to know, if this is in fact a "childhood disease" (where once you get it you don't get it again, then why is it that I also read, if proper meds are not prescribed and taken, there could be another outbreak. I need some answers and I feel like I'm hitting a brick wall with such inconclusive answers. Can you help?
My skin - mostly my legs have been itching the past two days. There are small bumps. But not always. It seems to happen mostly in the afternoon or evening. I took a bath when I got home today and they got very bad. Any suggestions??
To Whom It May Concern,
About a year ago I use to tan in tanning beds but stopped after I noticed a few white sopts under my right breast. But, I noticed since a year ago it has spread, and frequently turns from white to red. It is a slightly raised,..but not really. I am really worried that it could be something serious. Please what do you think it is? And and what should I do?
I am 39 yrs. old and a sun lover. I've developed these round red itchy spots. Once they're scratched, they turn red. Before that they're white. In the past the Doc. has given me a sulfur lotion and tolf me it was a fungal infection made worse from the sun. Any comments on this? Thanks in advance.
my doctor told me last week i have a mild case of pityriasis rosea. she told me it's very common in children and young adults and more so in girls than boys. all the reading i have done have said this condition will definitly clear up on it's own ususally in 6-8 weeks - longer if the case is worse. as for a recurrence, i read it's not probable but it is possible. the thing that has worked best for me is to use a mild astringent on the areas a couple times a day and also sitting in the sun for a little while has helped some too. cool baths with mild soap are definitly in order here. post here if you hear or read anything else about this and i'll do the same.
I have the very same spots and I thought it was some type of insect bites so after three mattress's and 5 new wardrobes of clothes Im still none the wiser I have even been to a STD clinic just it was a crawling things.I hoping this week I will be cured
I have woken with 10 large itching red spots on my legs. Theres also 1 on face that dosnt itch. With having a lump in my left breast just wanted advice my doctor gave fudiscic cream for my face (mind the spelling of that) but these on my legs have *** up after the doctors??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.